# SDR HEEA0015763

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20898
- Make and model: Bell 206L-1
- Aircraft serial: 45721
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 90093013
- Condition: Reads High
- Location: Xmsn Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE READS HIGH OUT OF TOLERANCE.
